Volume 14, issue 5 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Embedded contact homology and Seiberg–Witten Floer cohomology I

Clifford Henry Taubes

Geometry & Topology 14 (2010) 2497–2581
Bibliography
1 F Bourgeois, K Mohnke, Coherent orientations in symplectic field theory, Math. Z. 248 (2004) 123 MR2092725
2 A Floer, Morse theory for fixed points of symplectic diffeomorphisms, Bull. Amer. Math. Soc. $($N.S.$)$ 16 (1987) 279 MR876964
3 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
4 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
5 H Hofer, Dynamics, topology, and holomorphic curves, from: "Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998)" (1998) 255 MR1648034
6 H Hofer, Holomorphic curves and dynamics in dimension three, from: "Symplectic geometry and topology (Park City, UT, 1997)" (editors Eliashberg,Yakov, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 35 MR1702942
7 H Hofer, Holomorphic curves and real three-dimensional dynamics, Geom. Funct. Anal. (2000) 674 MR1826268
8 H Hofer, K Wysocki, E Zehnder, Properties of pseudo-holomorphic curves in symplectisations. II. Embedding controls and algebraic invariants, Geom. Funct. Anal. 5 (1995) 270 MR1334869
9 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations. I. Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
10 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations. III. Fredholm theory, from: "Topics in nonlinear analysis" (editors J Escher, G Simonett), Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
11 M Hutchings, An index inequality for embedded pseudoholomorphic curves in symplectizations, J. Eur. Math. Soc. $($JEMS$)$ 4 (2002) 313 MR1941088
12 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of $T^3$, Geom. Topol. 10 (2006) 169 MR2207793
13 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders. I, J. Symplectic Geom. 5 (2007) 43 MR2371184
14 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders. II, J. Symplectic Geom. 7 (2009) 29 MR2491716
15 A Jaffe, C Taubes, Vortices and monopoles. Structure of static gauge theories, Progress in Physics 2, Birkhäuser (1980) MR614447
16 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Math. Monogr. 10, Cambridge Univ. Press (2007) MR2388043
17 C B Morrey Jr., Multiple integrals in the calculus of variations, Grund. der math. Wissenschaften 130, Springer (1966) MR0202511
18 D Quillen, Determinants of Cauchy–Riemann operators on Riemann surfaces, Funktsional. Anal. i Prilozhen. 19 (1985) 37, 96 MR783704
19 R Siefring, Relative asymptotic behavior of pseudoholomorphic half-cylinders, Comm. Pure Appl. Math. 61 (2008) 1631 MR2456182
20 C H Taubes, Arbitrary $N$–vortex solutions to the first order Ginzburg–Landau equations, Comm. Math. Phys. 72 (1980) 277 MR573986
21 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
22 C H Taubes, Seiberg–Witten and Gromov invariants for symplectic $4$–manifolds, \rm(R Wentworth, editor), First Int. Press Lecture Ser. 2, Int. Press (2000) MR1798809
23 C H Taubes, Asymptotic spectral flow for Dirac operators, Comm. Anal. Geom. 15 (2007) 569 MR2379805
24 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473
25 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture. II. More closed integral curves of the Reeb vector field, Geom. Topol. 13 (2009) 1337 MR2496048
26 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology II, Geom. Topol. 14 (2010) 2583
27 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology III, Geom. Topol. 14 (2010) 2721
28 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology IV, Geom. Topol. 14 (2010) 2819
29 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology V, Geom. Topol. 14 (2010) 2961